# SDR ASOA2018110845312

- Difficulty date: October 14, 2018
- Submitted: November 8, 2018
- Operation: Air carrier
- Aircraft: N783CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7315
- Aircraft time: 40,742 hours, 37,452 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 60034017351
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF: CO#7579618 JOB#7757968 OP#32 F.S. 280 J-ANGLE IS CORRODED.C/A REMOVED UNSERVICABLE ANGLE, LOCATED AND DRILLED NEW SERVICEABLE ANGLE IAW CRJ200 SRM 51-40-11. INSTALLED NEW SERVICABLE ANGLE IAW EXPRESSJET REO 601R-53-11-3340 REV A DATED 2018-10-23.
